Since March I have been experiencing a itchy rash that is located on my upper thigh (not genitals), the inside of my arms, elbows, knees and sometimes hands. I have been to four different dermatologist. Who had diagnosed me from folliculitis to scabies but the rash will not go away and it itchy intensely and when I say intensely I mean I am not able to think or sleep. The areas come and go on me, sometimes it is only a few small red dots other times the red dots are so many that it creates a large red dot. They are not raised or filled with anything. To my knowledge in the months I have had it I have not given it to anyone else. I was created for scabies four times with the cream, it always comes back and I believe it only goes away because each time the doctor has prescribed they have also given me a 20mg tapered off prescription of prednisone. As soon as I am off the prednisone about three days later I get all my red dots back.
It is unlikely to be scabies because it is a very contagious disease and your close contacts would have contacted it from you by now. It can be due to heat rash or sweat dermatitis or hives. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.